MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONE STEP PEDIATRIC CPR ELECTRODE

BIO-DETEK INCORPORATED ONE STEP PEDIATRIC CPR ELECTRODE
Model Number 8900-000219-01
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Death (1802)
Date of Event 03/08/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a (b)(6) year-old female patient, the associated defibrillator failed to pace the patient with these electrode pads.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that the patient subsequently expired.
 
Additional Manufacturer Narrative
No device or data was available for evaluation.The customer indicated that they attempted to pace the patient without ecg leads attached to the device.On the third attempt, a new device was obtained with 3 lead ecg cables and pediatric electrode pads.At this time they were able to obtain a rhythm in pace mode.However, the patient had a rhythm that could not be paced.The one-step pediatric cpr electrode instructions for use states "connect ecg leads for demand pacing." based on the event from the customer, the device performed as expected.Analysis for reports of this type has not identified an increase in trend.

Brand Name
ONE STEP PEDIATRIC CPR ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key8484261
Report Number1218058-2019-00026
Device Sequence Number1432222
Product Code MKJ
UDI-Device Identifier00847946023348
UDI-Public00847946023348
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number8900-000219-01
Device Catalogue Number8900-000219-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/14/2019
Supplement Date Received by Manufacturer03/14/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age6 YR